# SDR UALA2009010600073

- Difficulty date: January 6, 2009
- Submitted: January 8, 2009
- Operation: Air carrier
- Aircraft: N781UA
- Make and model: Boeing 777222
- Aircraft serial: 26945
- Aircraft time: 50,199 hours, 9,224 cycles
- Engine: Pwa PW4077
- System (JASC): 2750 · Trailing Edge Flap Control System
- Part: Fseu
- Part number: 654W00382
- Condition: Faulty
- Location: Nr 2
- Stage of operation: NR
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: O

## Discrepancy

FLAP-SLAT CONTROL 2 HIGH LIFT CONTROL LANE NR 2 HAS A FAULT. STATUS  MSG01- ACTIVE DESCENT HARD; FSEU 2 CENTER ARINC 629 DATA IS INVALID. DB- FSEU 2 MSG-2721232 ACTIVE DC HARD.  REPLACED FSEU 2. MESSAGE CLEARED. OP CHECKS GOOD.
